# SDR F3LA00012

- Difficulty date: February 10, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED CORROSION ON NR 1 OUTBOARD AND NR 2 INBOARD TRAILING EDGE FLAP ENCLOSURES INSIDE JOURNALS.  MAINTENANCE REPLACED NR 1 OUTBOARD ENCLOSURE PER MM 27-51-44 AND NR 1 INBOARD ENCLOSURE PER MM 27-51-34.  (M)
